# SDR 97ZZZX1156

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50EB
- Make and model: Beech E-90
- Aircraft serial: LW128
- System (JASC): 7120 · Engine Mount Section
- Part: Plate
- Part number: 50980002521
- Condition: Corroded
- Location: Eng Mt
- Part time: 7,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT PLATE AND SHIM WERE FOUND CORRODED UNDER THE AREA OF THE LEFT AND RIGHT ENGINE MOUNT TO FIREWALL ATTACHMENT.  THE SHIMS WERE FLAKING AWAY SEVERELY AND IF LEFT UNREPAIRED, WOULD CAUSE THE MOUNT TO FIREWALL BOLT TORQUE TO DROP. THESE PARTS SHOULD BE MADE OF STAINLESS STEEL.
